# SDR AALA201712089012

- Difficulty date: November 16, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F53114447200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON FORWARD GALLEY FLOORBEAM AT -Y1959 FRAME 17.  REMOVED AND REPLACED FALSE TRACK (FLOORBEAM) BETWEEN FRAME 12A AND FRAME 18 PER SRM 51-72-11 AND DRAWING F53111248.
